# SDR CALA2019072801264

- Difficulty date: July 28, 2019
- Submitted: July 28, 2019
- Operation: Air carrier
- Aircraft: N428UA
- Make and model: Airbus A320-232
- Aircraft serial: 523
- Aircraft time: 79,010 hours, 30,637 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Condition: Lack Of Lube
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

FLAPS LOCKED - ALIGNMENT FAULT DISPLAYED ON UPPER EC AM SCREEN. - F-CTL PLEASE WORK FAULTS IAW TSM 27-51-00-810-818-A.  TOMC SMITH 847-700-9980 CONTACT TOMC 847-700-9980 UNLOCKED FOR AVIONICS UPDATE, TOMC SMITH SFCC BITE , NO CURRENT FAULT FOUND. ON LAST LEG REPORT(POST FLIGHT) FOUND " CHECK LT DRIVE INTEGRITY" 27-51-00.  CONTINUED WITH TSM 27-51-00-810-818A SEE NOTE STEP3 A. CONTINUED WITH GVI FOR ELECTRICAL HARDWARE ON FLAP INTERCONNECTING STRUT. LOOKED AT CONNECTORS, AND HARNESS, SENSORS, NO DAMAGE NOTED. CYCLED FLAPS SEVERAL TIMES NO DUPLICATED FAULT FOUND. LOG PAGE LOCKED BY TOMC OK TO UNLOCK TOMC SMITH DURING VISUAL INSPECTION, FOUND LT FLAP CARRIAGE ROLLERS REQUIRED ADDITIONAL GREASE. LUBRICATED LT CARRIAGE ROLLERS AS REQUIRED. REF AMM 12-22-27
